# SDR C2XA00IA279

- Difficulty date: August 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Aircraft time: 23,613 hours, 30,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12006159001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTT STRAP CORRODED AT FRAME NR 40.  REMOVED BUTT STRAP, LOCATED AND DRILLED NEW STRAP IAW SRM 51-25-00.  INSTALLED BUTT STRAP IAW EMB-120 SRM 51-40-02.  (M)
